Classical boundary value problems for integrable temperatures in a $C^1$ domain

Volume 54 / 1991

Anna Grimaldi Piro, Francesco Ragnedda Annales Polonici Mathematici 54 (1991), 29-44 DOI: 10.4064/ap-54-1-29-44


Abstract. We study a Neumann problem for the heat equation in a cylindrical domain with $C^1$-base and data in $h^1_c$, a subspace of $L^$1. We derive our results, considering the action of an adjoint operator on $B_TMOC$, a predual of $h^1_c$, and using known properties of this last space.


  • Anna Grimaldi Piro
  • Francesco Ragnedda

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image